Skip to Content

I am starting victrelis in sept. is it going to be a rough treatment?

Responses (2)

Rajive Goel 1 Sep 2011

Victrelis comes in the form of a capsule and is taken three times a day. To use this medicine, your treatment regimen must also include peginterferon alfa and ribavirin. Although generally well tolerated, this medication can cause side effects such as fatigue, nausea, and headache.

The doc who precribed the med would be your best bet to give you more info, please take care, be safe & well.

Best wishes!

Loosing sleep 7 May 2012

Remember you have to drink and eat no matter what or you will get very weak,,when I sarted victrelis I couldn't get out of bed to make a jug of tea.

sadsilver 2 Dec 2014

I took victrelis in sept 2011, I also was in bed for 6 mths out of my 7mth treatment ..3 yes later I am unable to function like I use to..be safe

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions